# SDR DL73E981834

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768295
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CARGO DOOR CUTOUT, FUSELAGE SKIN DAMAGE WAS FOUND TO THE C1 DOOR CUTOUT AFT EDGE SKIN BETWEEN STRINGERS 22-23R.  THE DAMAGE WAS REPAIRED BY ER/A 332205-14.
